# SDR WLDA200459

- Difficulty date: August 13, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF645A2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Cadc
- Part number: HG280D5
- Part serial: 515
- Condition: Inoperative
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ITEM: RCH725/13 NGU/NAP REJECTED TAKEOFF DUE TO NO AIRSPEED INDICATION ON CAPT'S INDICATOR, F/O'S INDICATED OK. RTO AT 105KTS.  REMOVED AND REPLACED CADC, PERFORMED PITOT STATIC CHECK, FOUND ALL NORMAL. REMOVED AND REPLACED PITOT STATIC TUBE PRECAUTIONARY. PRESSURE CHECK ALL NORMAL.
